worrying about my course next week

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

LondonGirl22
Veteran Member


Date Joined Jan 2006
Total Posts : 1629
   Posted 3/3/2007 1:41 PM (GMT -7)   
I have my beauty therapist courses next week and they are pretty long days and because I am worried and stressed about them I am sooo scared Im gonna get the 'runs!'.
I have to do beauty treatments all day and what if I keep needing to rush to the loo?  Im so scared this will happen.

Victoria x

Moderator ~ Depression and Anxiety Forum

Contact me at: victoria@healingwell.net

Xx Sometimes we all have to go a little crazy just to stay sane xX

www.healingwell.com/donate


7Lil
Veteran Member


Date Joined Apr 2005
Total Posts : 3269
   Posted 3/3/2007 2:15 PM (GMT -7)   
Voctoria,
Has any doc ever told you not to take Imodium? If they haven't then I would take it for preventative measures. I do it anytime I have something where I cannot afford to spend time in the bathroom. It works great! Along with preventing the D, I think it also settles your mind knowing you took something for the D, which in turn settles your GI tract. I love it and NEVER leave home without it.
Good luck with your classes!!! :-)
Co-Moderator for the IBS Forum
 
Please donate to help HealingWell continue to help us..... www.healingwell.com/donate


LondonGirl22
Veteran Member


Date Joined Jan 2006
Total Posts : 1629
   Posted 3/4/2007 2:39 AM (GMT -7)   
Thanks Lil, I will try that. I have never been told not to take it so I ll carry some with me just incase.

Thanks again hun

XX

Victoria x

Moderator ~ Depression and Anxiety Forum

Contact me at: victoria@healingwell.net

Xx Sometimes we all have to go a little crazy just to stay sane xX

www.healingwell.com/donate


7Lil
Veteran Member


Date Joined Apr 2005
Total Posts : 3269
   Posted 3/4/2007 12:58 PM (GMT -7)   

Victoria,

That's a good idea to carry Imodium with you.  You definitely don't want to take some every day of your courses... but maybe on days you are feeling extra nervous or are already having problems.  You might also think about taking only a fraction of the dosage.  Taking 2 of those pills will stop you up for days.  When I take Imodium for preventative purposes I only take 1/2 of 1 pill.  If I take it to stop the D I already have, I take 1 entire pill.  Only if my D is incredibly bad will I take the full 2 pill dose (but that's only after I see the first pill didn't fix the "problem").

Watch out because the Imodium can cause C.  tongue

x x x x


Co-Moderator for the IBS Forum
 
Please donate to help HealingWell continue to help us..... www.healingwell.com/donate


LondonGirl22
Veteran Member


Date Joined Jan 2006
Total Posts : 1629
   Posted 3/4/2007 1:38 PM (GMT -7)   
Thanks lil, appreciate the advice.
 
Yeah.......dont wanna get too constipated!!!!
 
Thats my prob at the mo....going from one to the other on a day to day basis. I think a lot of it could be anxiety.
 
Will let you know how the course goes..thanks again xxxx

Victoria x

Moderator ~ Depression and Anxiety Forum

Contact me at: victoria@healingwell.net

Xx Sometimes we all have to go a little crazy just to stay sane xX

www.healingwell.com/donate

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 10, 2016 3:27 PM (GMT -7)
There are a total of 2,736,057 posts in 301,351 threads.
View Active Threads


Who's Online
This forum has 151448 registered members. Please welcome our newest member, Twingirldc.
296 Guest(s), 16 Registered Member(s) are currently online.  Details
NM12, Michael_T, mark34, Gear, astroman, summer16, Atomium7, Girlie, mpost, OldSalty, Lynnwood, Mustard Seed, bdavis, gilly2, lapilot, UCmas


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer